Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 10, NWS Atlanta, GA

February 6, 2008Greene County, Morgan County, Oglethorpe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 6, 2008, 11:32 AM EST for Greene County, Morgan County, Oglethorpe County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 6, 2008, 11:32 AM EST (16:32 UTC)
Expired
Feb 6, 2008, 12:00 PM EST
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Greene County, GA, Morgan County, GA, Oglethorpe County, GA

The radar

The Robins AFB radar (KJGX), 113 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
658 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 061632
SVRFFC
GAC133-211-221-061700-
/O.NEW.KFFC.SV.W.0010.080206T1632Z-080206T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1132 AM EST WED FEB 6 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GREENE COUNTY IN EAST CENTRAL GEORGIA
  EASTERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHWESTERN OGLETHORPE COUNTY IN NORTHEAST GEORGIA

* UNTIL NOON EST

* AT 1127 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR MADISON...MOVING NORTHEAST AT 
  70 MPH. REPORTS OF TREES BLOWN DOWN WERE RECEIVED FROM BUTTS COUNTY
  WITH THIS SAME STORM.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WRAYSWOOD AND BAIRDSTOWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST WEDNESDAY
AFTERNOON FOR NORTHWESTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3350 8350 3368 8348 3371 8342 3369 8340
      3372 8330 3377 8328 3388 8301 3372 8296
      3370 8300 3367 8296
TIME...MOT...LOC 1632Z 247DEG 61KT 3363 8331

$$
1 follow-up statement
000 
WWUS52 KFFC 061643
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1143 AM EST WED FEB 6 2008

GAC211-061653-
/O.CAN.KFFC.SV.W.0010.000000T0000Z-080206T1700Z/
MORGAN GA-
1143 AM EST WED FEB 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORGAN COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST WEDNESDAY
AFTERNOON FOR NORTHWESTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3372 8296 3370 8300 3367 8296 3357 8326
      3372 8330 3377 8328 3388 8301 3379 8298
      3377 8299 3377 8297
TIME...MOT...LOC 1643Z 240DEG 57KT 3373 8313

$$

GAC133-221-061700-
/O.CON.KFFC.SV.W.0010.000000T0000Z-080206T1700Z/
GREENE GA-OGLETHORPE GA-
1143 AM EST WED FEB 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EST FOR
SOUTHERN OGLETHORPE AND NORTHERN GREENE COUNTIES...

AT 1141 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR MAXEYS...MOVING NORTHEAST AT
65 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PHILOMATH.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3372 8296 3370 8300 3367 8296 3357 8326
      3372 8330 3377 8328 3388 8301 3379 8298
      3377 8299 3377 8297
TIME...MOT...LOC 1643Z 240DEG 57KT 3373 8313

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 11:03 AM EST, 29 minutes earlier.

Area forecast discussion, Feb 6, 11:03 AM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1103 AM EST WED FEB 6 2008

.UPDATE...
CURRENT SEVERE WEATHER THREAT IS SHIFTING EAST ACROSS TORNADO
WATCH 48. ADJUSTED POPS A LITTLE BIT TO FIT CURRENT TRENDS. COLD
FRONT ENTERING NORTHWEST GEORGIA SHOULD KEEP PUSHING THROUGH THE
FORECAST AREA THIS AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 532 AM EST WED FEB 6 2008/

UPDATE...
TORNADO WATCH NUMBER 46 FOR NORTHWEST GEORGIA HAS JUST BEEN ISSUED.
IT IS VALID THROUGH 11AM EST.

PREV DISCUSSION... /ISSUED 530 AM EST WED FEB 6 2008/

SHORT TERM /TODAY THROUGH FRIDAY/...
CURRENT RADAR/SATELLITE LOOP SHOWS STRONG FRONTAL SYSTEM MOVING
THROUGH MS AND INTO AL AT THE MOMENT. THIS FRONT SHOULD BE ENTERING
NW GA BY 10-11Z. ALL MODELS IN GOOD AGREEMENT ON EVOLUTION OF SYSTEM
AND HAVE FINALLY COME INTO GOOD AGREEMENT ON THE TIMING. THE MAIN
SURFACE LOW CENTER HAS MOVED NE INTO THE OH RIVER VALLEY AND IS
EXPECTED TO CONTINUE MOVING NE THROUGH TONIGHT. AS IT MOVES
NORTHEASTWARD IT WILL PULL MOST OF THE BETTER DYNAMICS AND
INSTABILITIES WITH IT. THIS WILL ALLOW THE FRONT AS IT REACHES GA TO
WEAKEN SOME (AS THE MODELS ARE INDICATING)...BUT IT WILL STILL BE
QUITE POTENT. THIS FRONT IS EXPECTED TO BE IN THE ATL AREA BY
15-16Z...AND CSG-MCN-AGS BY 18Z-00Z. BASICALLY ALL OF NORTH AND
CENTRAL GEORGIA WILL SEE SHRA/TSRA AT SOME POINT IN THE DAY. THERE
IS STILL A LOW LEVEL JET (50-60KT AT 850MB) ASSOCIATED WITH THIS
SYSTEM THAT WILL MOVE ACROSS THE STATE WITH THE COLD FRONT. WITH
SHOWERS AND THUNDERSTORMS MIXING DOWN SOME OF THESE STRONG WINDS THE
MAIN FOCUS TODAY WILL BE DAMAGING WIND GUST. AS THIS FRONT ENTERS
THE STATE IT WILL ENCOUNTER A WARM MOIST ATMOSPHERE (CURRENT TEMPS
IN THE 60S WITH DEWPOINTS IN THE 50S) THAT IS CONDUCIVE TO
THUNDERSTORM ACTIVITY. CAPES EXPECTED IN THE 200-400 RANGE AND LIS
OF -1 TO -2 BY 12Z. ALL IN ALL A WEAK SQUALL LINE WILL REACH THE NW
PART OF THE CWA 10Z-12Z...CONTINUING TO DIMINISH 12Z-18Z AS IT
PROGRESSES TOWARD ATL-AHN...AND THEN REACHING CSG-MCN-AGS IN THE
18Z-00Z. AS THE FRONT CONTINUES EASTWARD THE POTENTIAL REMAINS FOR
ACTIVITY TO INCREASE ACROSS SE AREAS DURING THE AFTERNOON/EVENING
WITH A MORE FAVORABLE SFC ENVIRONMENT...BUT DECREASING DYNAMICS MAY
LIMIT REDEVELOPMENT. WILL CONTINUE WITH THE WIND ADVISORY THROUGH
00Z THU ACROSS NE GA. ONCE THIS SYSTEM FINALLY EXITS THE CWA BY 06Z
THU A WEAK RIDGE BEGINS BUILDING IN ACROSS THE REGION. THIS RIDGE
KEEPS GA PRECIP FREE THROUGH FRI WITH TEMPS AT OR SLIGHTLY ABOVE
SEASONAL NORMS.

LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE RIDGE WEAKENS AND MOVES EAST SAT ALLOWING A DRY COLD FRONT TO
MOVE SOUTH THROUGH THE STATE. THIS DRY FRONT WILL JUST USHER IN A
REINFORCING SHOT OFF COLD AIR FOR THE WEEKEND. A MUCH STRONGER RIDGE
BUILDS IN FROM THE NORTHERN PLAINS SUN AND DOMINATES THE PATTERN
THROUGH THE BEGINNING OF NEXT WEEK.

AVIATION...
COLD FRONT WITH SHOWERS/THUNDERSTORMS PUSHING TOWARD GA. SOME
THUNDERSTORMS MAY BE SEVERE THIS MORNING WITH DAMAGING WINDS. EXPECT
MVFR CEILINGS THROUGH THE MORNING AS STRONG LOW LEVEL WINDS BRING
MOISTURE NORTHWARD INTO THE STATE. SOME LOCAL AREAS OF IFR ARE
POSSIBLE UNTIL AROUND 13Z. VISIBILITY GENERALLY 6SM OR GREATER
EXCEPT IN SHOWERS/THUNDERSTORMS. WINDS SOUTH TO SOUTHWEST 10 TO
15KT WITH SOME GUSTS TO 25KT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  36  60  35  62 /  90  10   0   0   0
ATLANTA         69  35  54  35  61 /  80   5   0   0   0
BLAIRSVILLE     62  33  54  31  56 /  70   0   0   5   0
CARTERSVILLE    64  35  53  28  59 /  60   0   0   0   0
COLUMBUS        68  36  61  35  66 / 100   5   0   0   0
GAINESVILLE     65  35  55  35  60 /  80   5   0   0   0
MACON           72  36  62  31  66 / 100  20   0   0   0
ROME            61  38  57  30  61 /  60   0   0   5   0
PEACHTREE CITY  67  35  58  31  61 /  90   5   0   0   0
VIDALIA         79  44  64  33  67 /  80  70   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: FANNIN...GILMER...LUMPKIN...TOWNS...UNION...WHITE.

&&

20
Hazardous weather outlook, Feb 6, 11:17 AM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1117 AM EST WED FEB 6 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1117 AM EST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE OVER PORTIONS OF
WEST AND CENTRAL GEORGIA THROUGH EARLY THIS AFTERNOON.

.SYNOPSIS...
STRONG LOW PRESSURE OVER THE OHIO VALLEY WILL CONTINUE TO MOVE
NORTHEASTWARD THROUGH THIS AFTERNOON...PULLING A COLD FRONT ACROSS
GEORGIA BY THIS EVENING. A FEW STRONG TO SEVERE THUNDERSTORMS
AHEAD OF THE FRONT WILL MOVE ACROSS PORTIONS OF CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE STRONG DAMAGING WINDS.

.DISCUSSION...
SOUTHWESTERLY WINDS ALOFT WILL REMAIN STRONG THIS AFTERNOON AHEAD
OF AN UPPER LEVEL LOW MOVING INTO THE MID MISSISSIPPI VALLEY.
THIS WARM MOIST FLOW WILL PROVIDE THE ENVIRONMENT FOR A ISOLATED
SEVERE THUNDERSTORMS ACROSS PORTIONS OF WEST CENTRAL GEORGIA
THROUGH THIS AFTERNOON. THE MOST FAVORABLE AREA FOR SEVERE
THUNDERSTORMS WILL BE ALONG AND SOUTH OF A LA GRANGE TO JACKSON TO
CORDELE LINE THROUGH 2 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR THIS MORNING.

In the hours before

Special weather statement, Feb 6, 10:44 AM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 AM EST WED FEB 6 2008

GAZ089>091-061630-
1044 AM EST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN CHATTAHOOCHEE...
MARION AND MUSCOGEE COUNTIES UNTIL 1130 AM EST...

AT 940 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF FORT BENNING...MOVING EAST
AT 65 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
CHATTAHOOCHEE...MARION AND MUSCOGEE COUNTIES THROUGH 1130 AM EST.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JAMESTOWN...FORT
BENNING...FORT BENNING SOUTH...RENFROE...CUSSETA...MANTA...
BERGINSVILLE...PUTNAM...DOYLE...BRANTLEY...BUENA VISTA...OAKLAND AND
TAZEWELL.
Special weather statement, Feb 6, 10:57 AM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 AM EST WED FEB 6 2008

GAZ058-061630-
1057 AM EST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN BUTTS COUNTY UNTIL
1130 AM EST...

AT 1055 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JENKINSBURG...MOVING EAST AT 45 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BUTTS
COUNTY THROUGH 1130 AM EST. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE JENKINSBURG...INDIAN SPRINGS STATE PARK...JACKSON...
WORTHVILLE...FINCHERVILLE AND FLOVILLA.
Local storm report, Feb 6, 11:03 AM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1103 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     TSTM WND DMG     6 N COLUMBUS            32.56N 84.97W
02/06/2008                   MUSCOGEE           GA   BROADCAST MEDIA

            MULTIPLE POWER LINES DOWN NEAR STANDING BOY ROAD AND
            STILLWATER ROAD.

&&

MGRIESIN
Special weather statement, Feb 6, 11:08 AM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1108 AM EST WED FEB 6 2008

GAZ059-061645-
1108 AM EST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN JASPER COUNTY UNTIL
1145 AM EST...

AT 1104 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF MONTICELLO...MOVING EAST AT 65
MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JASPER
COUNTY THROUGH 1145 AM EST. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE MONTICELLO...FARRAR AND SHADY DALE.
Special weather statement, Feb 6, 11:26 AM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1126 AM EST WED FEB 6 2008

GAZ080-081-061700-
1126 AM EST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN TAYLOR AND CRAWFORD
COUNTIES UNTIL NOON EST...

AT 1123 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOWARD...MOVING NORTHEAST AT 65 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TAYLOR
AND CRAWFORD COUNTIES THROUGH 1130 AM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE BUTLER...WESLEY AND HORNS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Feb 6, 11:26 AM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1126 AM EST WED FEB 6 2008

GAZ080-081-061700-
1126 AM EST WED FEB 6 2008

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN TAYLOR AND CRAWFORD
COUNTIES UNTIL NOON EST...

AT 1123 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOWARD...MOVING NORTHEAST AT 65 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TAYLOR
AND CRAWFORD COUNTIES THROUGH NOON EST. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE BUTLER...WESLEY AND HORNS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 6:21 AM ESTTornado WarningFFCDade39 min
Feb 6, 7:53 AM ESTTornado WarningFFCWalker14 min
Feb 6, 8:03 AM ESTSevere Thunderstorm WarningFFCCatoosa, Whitfield27 min
Feb 6, 8:21 AM ESTSevere Thunderstorm WarningFFCFannin, Murray24 min
Feb 6, 10:00 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Muscogee37 min
Feb 6, 2:21 PM ESTSevere Thunderstorm WarningFFCLaurens24 min
Feb 6, 2:21 PM ESTSevere Thunderstorm WarningFFCCrisp, Wilcox39 min
Feb 6, 2:30 PM ESTSevere Thunderstorm WarningFFCJohnson, Washington30 min
Feb 6, 2:40 PM ESTSevere Thunderstorm WarningFFCEmanuel, Treutlen35 min
Feb 6, 2:41 PM ESTSevere Thunderstorm WarningFFCDodge, Laurens34 min
Feb 6, 3:10 PM ESTSevere Thunderstorm WarningFFCEmanuel20 min
Feb 6, 6:26 PM ESTTornado WarningFFCMontgomery19 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.